# SDR 2023FA0000330

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Aircraft: N495AX
- Make and model: Boeing 767316
- Aircraft serial: 27613
- Aircraft time: 9,272,311 hours, 19,899 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND SEVER DELAMINATION ALONG WITH CRUSHING DAMAGE AT SEVERAL LOCATION ON VERTICAL STBILIZER, RH SIDE, EXTERNAL SKIN PNEL, FSS 11 TO FSS 92
